# SDR FDEA201811073124

- Difficulty date: November 7, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515502
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP OUTBOARD AFT (FLAP SIDE) HINGE PIVOT OUTBOARD HOLE BORE CORROSION. HOLE BORE (HOLE B AND A) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-03. OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER   CMM 57-52-03 AND EA 1-5750-130949C PART5 STEP 2A AND 2B. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
